Get your Health question answered in 3 easy steps

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I use a vibro shape belt if I have a mirena coil fitted?

Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5159 Questions

default
Posted on Mon, 24 Dec 2012 in Women's Health
Question: Can I use a VibroShape (vibrating belt) if I have a mirena fitted (coil)?
I have my 2nd Mirena fitted in April, it works fantastic, I want to loose some
fat around my waist. Can I use a VibroShape belt? Wil the Mirena move?

doctor
Answered by Dr. Sree Gouri SR 1 hour later
Hi,
Thanks for the query.

There may not be any harm because of the vibrating belt while using mirena coil.
So you can use it.
Intermittent spotting may be seen sometimes.
Usually that will subside soon.
If the spotting continues or pain abdomen etc occurs better to consult doctor once.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on Iud with progestogen

doctor1 MD

I have a girlfriend who has had the mirena in now for 3 years. She mentioned this past week that she thinks it has moved. She said everytime she pees it feels as if her mirena is going to fall out. Now she is so sick she cant move. Could the mirena be causing her to feel this way?

doctor1 MD

Hi i am 31 and have had the mirena coil for five years. This afternoon my stomach became extremely bloated and aching. My husband and i had sex last night and after i bled quite alot which never usually happens. Is this possibly linked to my coil or a separate issue altogether?

doctor1 MD

About 11 months ago, I got the mirena iud. I had some very infrequent spotting for a month or two and then stopped getting my period. Recently, I noticed that my nipples (but not the actual breast) were very sensitive, almost sore. My boyfriend and I have sex without condoms almost every day, so I m wondering if I might be pregnant. I have also noticed an increase in: appetite, fatigue, libido, mild cramping, and lower back pain. I also can t feel my iud strings anymore though my boyfriend says he can. I took an early response home pregnancy test two nights ago, and it came back negative. I still just have a feeling I might be. What is your opinion? I know iuds are supposed to be really effective, but nothing s perfect, and I just want to be careful.

doctor1 MD

I ve had the Mirena for almost 4 years and hardly ever bleed. If I do it s light brown discharge and this happens only twice a year. The last month ive had light brown discharge with a foul odor. I lasted 4 days. 3 weeks later my discharge stated again but this time it changed from brown to green to red in a day. Now im bleeding lightly with the same foul scent. Im going to the doctor tomorrow but do you think this can be because of the Mirena? e the foul duscharge.

doctor1 MD

Hi. My GP rang me this morning to tell me that the hot flushes and general feeling of 'not right' are early onset menopause - I am 42 years old and have been experiencing these issues for approximately 3 weeks. I had Mirena inserted two months...

doctor1 MD

hi ok so the 9th of September I got my first shot of depo I decide not to go back due to side affects when I got my first shot It made me stop my period and I havent had one since. all last week my boyfriend and I had unprotected sex and then...

doctor1 MD

I have fibroids which have resulted in heavy bleeding. I am 53 and contraceptives is not recommended but I was placed on microgynon for 6 mths. My doctor will review the level of bleeding without the pill in January and is recommending a mirena...